# SDR R61A201308160764

- Difficulty date: August 16, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N811MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 170000028
- Aircraft time: 23,539 hours, 17,541 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Adjuster
- Part number: AN565F524H16
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND FORWARD LOWER COMMAND RAMP ADJUSTMENT HARDWARE CORRODED AT L1 DOOR.  MX REMOVED AND REPLACED ROLLER GUIDE ADJUSTMENT SCREW AND JAM NUT IAW AMM 53-10-21. PN AN565F524H16, SET SCREW.  ACFT REMAINS FOR COMPLETION OF HEAVY CHECK.
